For the past 4 months l have gone natural and alternative medication. l do not show any signs that the tumor is growing or is making me sick. My other 5 hormones associated with the pituatary gland are almost normal except the prolactin. After reading the side effects of this drug l am not comfortable taking it. Should l take it?
All drugs have side-effects but not everyone experiences them. Unfortunately it is impossible to predict what side-effects will effect you, if any.
At the end of the day you need to way up the benefits of taking bromocriptine against the risks of side-effects. If the benefits out weigh the risks then follow the advice of your doctor and take the medicine.
This is a decision that only you, with the help of your doctor, can make.
- Bromocriptine Information for Consumers
- Bromocriptine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bromocriptine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 18 Feb 2011 • 1 answer
Posted 9 Aug 2013 • 1 answer
Posted 23 Nov 2015 • 1 answer
Posted 19 Oct 2016 • 0 answers